# SDR RAIA960928

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gaskets
- Part number: 31081961
- Condition: Leaks
- Location: Lt Engine
- Part time: 300 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4782 - LEFT ENGINE UNABLE TO PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE LEFT ENGINE P3 GASKETS.  (M)
